# SDR NWAA082086309

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 77,329 hours, 9,464 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Leaking
- Location: Nr 2 Reser Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

2 HOURS INTO FLIGHT, THE CREW REPORTED A FUEL QUANTITY PROBLEM.  ABOUT 6,000 LBS TO 7,000 LBS OF FUEL WAS LOST BY THE FIRST POSITION REPORT.  FUEL FLOW ON ENGINES WAS NORMAL AND NO REPORTS OF ANY TRANSFERRING.  THE FUEL LOSS STABILIZED AND NO ADDITIONAL FUEL WAS LOST EN ROUTE.  ON ARRIVAL AT THE GATE THEY FOUND NR 1 ENGINE PYLON MISSING PANEL (452FL) AND FUEL LEAKING FROM A HOLE IN THE NR 2 RESERVE TANK LOWER ACCESS PANEL (553DB).  MAINTENANCE REMOVED AND REPLACED PYLON PANEL (452FL) AND FUEL ACCESS PANEL (553DB).  OPERATIONAL CHECKED GOOD, NO LEAKS, AND AIRCRAFT WAS RETURNED TO SERVICE.
